MAUDE Adverse Event Report: Corin Ltd Unity Total Knee System; Tibial Insert CR Fixed Size 5 9mm

Corin Ltd Unity Total Knee System; Tibial Insert CR Fixed Size 5 9mm
Model Number 112.014.82
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Unity revision of the cr insert after approx.4 years due to infection (omnibotics used in primary).
 
Additional Manufacturer Narrative
Per (b)(4) initial report.The following additional information has been requested in order to progress with the investigation of this event: - confirmation of the usage for the primary surgery.- patient age, activity level, weight.- has the patient undergone any recent procedures / treatments that may have caused the reported infection? - was the unity knee cr tibial insert exchanged during the dair procedure? if yes, why was it replaced? - an update on the patient post revision.If received, this will be provided in a supplemental report upon completion of the investigation: the appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
Unity Total Knee System
Common Device Name
Tibial Insert CR Fixed Size 5 9mm
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50927734
Report Number9614209-2026-00127
Device Sequence Number15875278
Product Code JWH
UDI-Device Identifier05055343874691
UDI-Public05055343874691
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2025
Device Model Number112.014.82
Device Catalogue Numbernot applicable
Device Lot Number461184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OMNIbotics Station Cart: NV-CRT01, lot: N/A.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown